# SDR CHQA20140105002

- Difficulty date: January 5, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 27,892 hours, 26,457 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,401 hours, 22,367 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 200402063
- Condition: Faulty
- Location: Lt Wing
- Part time: 20,455 hours, 20,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE FLIGHT, IN ICING CONDITIONS, THEY RECEIVED A WING ANTI-ICE FAIL MESSAGE.  THE CREW DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE LT WING ANTI-ICE VLV.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
